# SDR AWXA200400965

- Difficulty date: August 4, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,402 hours, 21,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE1740011
- Part serial: 1147
- Condition: Leaking
- Location: L-1 Door
- Part time: 8,724 hours, 3,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, THE L-1 DOOR DAMPER WAS FOUND LEAKING.  MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR DAMPER ASSEMBLY IAW AMM 52-11-14-04.
